# SDR AALA20170130016

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 48,843 hours, 15,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS AT SEATS 2E AND 2F ARE INOPERATIVE. SECURED CONNECTOR IAW AMM 33-51-11. OPERATIONAL CHECK GOOD.
